Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 8, 2008, 3:39 AM CST for Marion County, Missouri. It took effect at Jan 8, 2008, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 3:39 AM CST (09:39 UTC)
- In effect from
- Jan 8, 2008, 6:00 AM CST
- Expired
- Jan 8, 2008, 8:37 PM CST
- In force
- 15 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 13.21 ft at Jan 8, 2008, 1:00 PM CST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 080939
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
339 AM CST TUE JAN 08 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF NEARLY TWO INCHES OF RAIN...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-090939-
/O.NEW.KLSX.FL.W.0001.080108T1200Z-080110T0500Z/
/PALM7.1.ER.080108T1200Z.080108T1800Z.080109T0500Z.NO/
339 AM CST TUE JAN 08 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 AM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 16.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/08 01/09 01/10 01/11 01/12
NORTH RIVER
PALMYRA 16 13.1 16.0 15.0 11.6 10.4 9.82 follow-up statements
000
WGUS83 KLSX 081722
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 AM CST TUE JAN 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF TWO INCH RAINS ACROSS THE BASIN
THE PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
TURN AROUND DONT DROWN
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-091722-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-080110T1224Z/
/PALM7.1.ER.080108T1306Z.080108T1800Z.080109T1224Z.NO/
1122 AM CST TUE JAN 08 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY THIS
AFTERNOON...THEN FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.5 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/09 01/10 01/11 01/12 01/13
NORTH RIVER
PALMYRA 16 17.4 16.1 11.9 10.4 10.0 9.9000
WGUS83 KLSX 090237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CST TUE JAN 08 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND VERY LITTLE PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-090307-
/O.CAN.KLSX.FL.W.0001.000000T0000Z-080110T1224Z/
/PALM7.1.ER.080108T1306Z.080108T1900Z.080108T2340Z.NO/
837 PM CST TUE JAN 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 8 PM TUESDAY THE STAGE WAS 14.5 FEET.
* FELL BELOW FLOOD STAGE AT 5:40 PM TUESDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/09 01/10 01/11 01/12 01/13
NORTH RIVER
PALMYRA 16 14.5 13.6 11.2 10.2 9.8 9.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 7, 11:00 PM CST, 4 hours 39 minutes earlier.
Area forecast discussion, Jan 7, 11:00 PM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1100 PM CST MON JAN 7 2008 .DISCUSSION... BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT FOR NWRN THIRD OF THE CWA. MAIN CONCERN DEALS WITH HOW SEVERE TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY RAINFALL TONIGHT. FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK. SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000 J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH 12Z. 0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING THROUGH THE NIGHT. HAIL WILL CERTAINLY BE A THREAT WITH CURRENT RADAR SHOWING 65 DBZ CORES REACHING 15K FT. 0-1KM BULK SHEAR OF 20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE BASED STORM THROUGH THE NIGHT. ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL IN THE FORECASTS AND THE HWO. COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY AFTERNOON TOMORROW. THERE WILL STILL BE THE POTENTIAL FOR SEVERE UNTIL THE FRONT PASSES. ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY BRINGING AND CHANCE OF RAIN OR SNOW. IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES IN SHORTWAVES. THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES. WILL LEAN TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST. WITH THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY NIGHT AS MIDWEEK TROUGH EXITS AREA. ECMWF IS SLIGHTLY STRONGER THAN OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY. ECWMF SHOWS ANOTHER WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES. TEMPERATURES ARE BASED ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF. BRITT && .AVIATION... FOR THE 06Z TAFS... COLD FRONT EXTENDED FROM EAST CENTRAL IA ACROSS NORTH MO INTO CENTRAL OK LATE THIS EVENING. WIDE BAND OF SHOWERS/THUNDERSTORMS CONTINUED FROM SOUTHWEST MO ACROSS CENTRAL INTO EAST CENTRAL AND NORTHEAST MO. SHOWERS/THUNDERSTORMS WERE MOVING TO THE NORTHEAST. COLD FRONT WILL CONTINUE TO MOVE SLOWLY SOUTHEASTWARD TONIGHT AND ON TUESDAY. EXPECT THE FRONT TO CLEAR THE STL METRO AREA EARLY DURING THE AFTERNOON TUESDAY. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 8, 1:49 AM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 149 AM CST TUE JAN 8 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 149 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE THE REST OF THE NIGHT. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH SOME FLOODING POSSIBLE. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT...GENERALLY SOUTH AND EAST OF THE ST. LOUIS METRO AREA. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES TOWARDS DAYBREAK. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY. THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND THURSDAY NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. SPOTTERS ARE ALSO ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MILLER
In the hours before
Local storm report, Jan 7, 11:20 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL N WASHINGTON 38.56N 91.02W
01/07/2008 M1.50 INCH FRANKLIN MO TRAINED SPOTTER
&&
SIPPRELLLocal storm report, Jan 7, 11:33 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL 6 NW COTTLEVILLE 38.81N 90.73W
01/07/2008 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
LOCATION AT WINGHAVEN BLVD AND HIGHWAY N.
&&
SIPPRELLLocal storm report, Jan 8, 12:35 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL CUBA 38.06N 91.40W
01/08/2008 E0.88 INCH CRAWFORD MO AMATEUR RADIO
ALONG HIGHWAY 44 AT MILE MARKER 209.
&&
SIPPRELLLocal storm report, Jan 8, 12:45 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM HAIL BOURBON 38.15N 91.25W
01/08/2008 E0.75 INCH CRAWFORD MO AMATEUR RADIO
DIME SIZED HAIL REPORTED.
&&
SIPPRELLLocal storm report, Jan 8, 12:47 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM HAIL N SULLIVAN 38.21N 91.17W
01/08/2008 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
AT INTERSECTION OF LANDERS AND SOUTH SERVICE ROAD.
&&
SIPPRELLLocal storm report, Jan 8, 3:30 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL AVISTON 38.61N 89.61W
01/08/2008 E0.75 INCH CLINTON IL STORM CHASER
HAIL FELL FOR 2 MINUTES. ESTIMATED WINDS TO 45 MPH.
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:20 PM CST | Severe Thunderstorm Warning | LSX | Pike | 40 min |
| Jan 7, 7:23 PM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 52 min |
| Jan 7, 8:12 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 48 min |
| Jan 7, 8:27 PM CST | Tornado Warning | LSX | Pike | 48 min |
| Jan 7, 8:35 PM CST | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 40 min |
| Jan 7, 8:52 PM CST | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 38 min |
| Jan 7, 9:04 PM CST | Tornado Warning | LSX | Gasconade, Osage | 41 min |
| Jan 7, 9:43 PM CST | Tornado Warning | LSX | Lincoln, Pike | 47 min |
| Jan 7, 9:43 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Warren | 27 min |
| Jan 7, 10:01 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 44 min |
| Jan 7, 10:43 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 47 min |
| Jan 7, 11:18 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Jan 8, 12:08 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 52 min |
| Jan 8, 12:35 AM CST | Severe Thunderstorm Warning | LSX | Franklin, Washington | 40 min |
| Jan 8, 1:10 AM CST | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 50 min |
| Jan 8, 4:26 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage, Washington | 49 min |
| Jan 8, 4:39 AM CST | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 51 min |
| Jan 8, 5:02 AM CST | Severe Thunderstorm Warning | LSX | Franklin, Washington | 25 min |
| Jan 8, 1:30 PM CST | River Flood Warning | LSX | Lincoln | 20 hr |
| Jan 8, 2:30 PM CST | River Flood Warning | LSX | Osage | 20 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.